Research

Fluctuation theory and exit systems for positiveself-similar Markov processes


Reference:

Chaumont, L., Kyprianou, A. E., Pardo, J.-C. and Rivero, V., 2012. Fluctuation theory and exit systems for positiveself-similar Markov processes. Annals of Probability, 40 (1), pp. 245-279.

Related documents:

[img] PDF (Kyprianou_Annals-Probability_2012_40_1_245.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (303kB)

    Official URL:

    http://dx.doi.org/10.1214/10-AOP612

    Details

    Item Type Articles
    CreatorsChaumont, L., Kyprianou, A. E., Pardo, J.-C. and Rivero, V.
    DOI10.1214/10-AOP612
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code24225

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...